MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ7588
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The one device belonging to the sole malfunction is expected to be returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq7588 pta balloon dilatation catheter allegedly experienced a retraction problem.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient was reported as a (b)(6) year old female weighing 52 kgs.
 
Additional Manufacturer Narrative
H10: the one device belonging to the sole malfunction was returned to bd for evaluation.As the lot number was provided a lot history review will be performed.The investigation did not identify a retraction problem.A root cause could not be determined.The device is labeled for single use.H10: g4.H11: h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq7588 pta balloon dilatation catheter allegedly experienced a retraction problem.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient was reported as a 65-year-old female weighing 52 kgs.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9198341
Report Number2020394-2019-04003
Device Sequence Number11540027
Product Code DQY
UDI-Device Identifier00801741063138
UDI-Public(01)00801741063138
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ7588
Device Catalogue NumberCQ7588
Device Lot NumberREDR2106
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date01/08/2020
Patient Sequence Number1